Works matching DE "HERMITE polynomials"
Results: 1162
Solutions of the Al-Salam–Chihara and allied moment problems.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 2, p. 185, doi. 10.1142/S0219530519500088
- By:
- Publication type:
- Article
Integral and series representations of -polynomials and functions: Part I.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 2, p. 209, doi. 10.1142/S0219530517500129
- By:
- Publication type:
- Article
ASYMPTOTICS OF ORTHOGONAL POLYNOMIALS VIA RECURRENCE RELATIONS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 215, doi. 10.1142/S0219530512500108
- By:
- Publication type:
- Article
Generating Function for GL<sub> n</sub>-Invariant Differential Operators in the Skew Capelli Identity.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 2, p. 157, doi. 10.1007/s11005-010-0405-5
- By:
- Publication type:
- Article
Finite Lifetime Eigenfunctions of Coupled Systems of Harmonic Oscillators.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 2, p. 121, doi. 10.1007/s11005-004-4291-6
- By:
- Publication type:
- Article
On g-functions for Hermite function expansions.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 1/2, p. 99, doi. 10.1007/s10474-005-0236-5
- By:
- Publication type:
- Article
Gradient augmented reinitialization scheme for the level set method.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 73, n. 12, p. 1011, doi. 10.1002/fld.3834
- By:
- Publication type:
- Article
C<sup>1</sup>-continuous time integration based on cubic Hermite interpolation.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 753, doi. 10.1002/pamm.201610365
- By:
- Publication type:
- Article
A computational method based on Hermite wavelets for two‐dimensional Sobolev and regularized long wave equations in fluids.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1693, doi. 10.1002/num.22232
- By:
- Publication type:
- Article
A symmetric integrated radial basis function method for solving differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 3, p. 959, doi. 10.1002/num.22240
- By:
- Publication type:
- Article
Three-stage Hermite-Birkhoff solver of order 8 and 9 with variable step size for stiff ODEs.
- Published in:
- Calcolo, 2015, v. 52, n. 3, p. 371, doi. 10.1007/s10092-014-0121-0
- By:
- Publication type:
- Article
Positive blending Hermite rational cubic spline fractal interpolation surfaces.
- Published in:
- Calcolo, 2015, v. 52, n. 1, p. 1, doi. 10.1007/s10092-013-0105-5
- By:
- Publication type:
- Article
Interpolation operators on a tetrahedron with three curved edges.
- Published in:
- Calcolo, 2010, v. 47, n. 2, p. 113, doi. 10.1007/s10092-009-0016-7
- By:
- Publication type:
- Article
Gaussian Hermite polynomial based lossless medical image compression.
- Published in:
- Multimedia Systems, 2021, v. 27, n. 1, p. 15, doi. 10.1007/s00530-020-00689-y
- By:
- Publication type:
- Article
Static finite element analysis of thin laminated strain gradient nanoplates in hygro-thermal environment.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 4, p. 969, doi. 10.1007/s00161-020-00940-x
- By:
- Publication type:
- Article
On Quasi-Nonuniform Estimates for Asymptotic Expansions in the Central Limit Theorem.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 3, p. 335, doi. 10.1007/s10958-016-3034-4
- By:
- Publication type:
- Article
A Higher Order Asymptotic Expansion of the Krawtchouk Polynomials.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 6, p. 738, doi. 10.1007/s10958-016-2879-x
- By:
- Publication type:
- Article
Approximation by Hermite Type Splines.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 3, p. 293, doi. 10.1007/s10958-014-1659-8
- By:
- Publication type:
- Article
C<sup>1</sup>-continuous space-time discretization based on Hamilton's law of varying action.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 4, p. 433, doi. 10.1002/zamm.201600062
- By:
- Publication type:
- Article
An eigenfunction expansion approach for the derivation of asymptotic expansions in financial valuation problems.
- Published in:
- JSIAM Letters (Online), 2022, p. 25, doi. 10.14495/jsiaml.14.25
- By:
- Publication type:
- Article
A COMPARISON BETWEEN BERNOULLI-COLLOCATION METHOD AND HERMITE-GALERKIN METHOD FOR SOLVING TWO-DIMENSIONAL MIXED VOLTERRA-FREDHOLM SINGULAR INTEGRAL EQUATIONS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 2, p. 259
- By:
- Publication type:
- Article
30-Arcsecond monthly climate surfaces with global land coverage.
- Published in:
- International Journal of Climatology, 2014, v. 34, n. 7, p. 2175, doi. 10.1002/joc.3829
- By:
- Publication type:
- Article
On a class of generalized Humbert--Hermite polynomials via generalized Fibonacci polynomials.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 3, p. 929, doi. 10.55730/1300-0098.3133
- By:
- Publication type:
- Article
The complex error functions and various extensive results together with implications pertaining to certain special functions.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 662, doi. 10.3906/mat-2108-44
- By:
- Publication type:
- Article
Sparse polynomial interpolation with Bernstein polynomials.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 2103, doi. 10.3906/mat-2012-65
- By:
- Publication type:
- Article
On extensions of two results due to Ramanujan.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 2, p. 348, doi. 10.3906/mat-1909-59
- By:
- Publication type:
- Article
An approach to negative hypergeometric distribution by generating function for special numbers and polynomials.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2337, doi. 10.3906/mat-1906-6
- By:
- Publication type:
- Article
Cardinal Hermite interpolant multiscaling functions for solving a parabolic inverse problem.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 4, p. 1009, doi. 10.3906/mat-1609-3
- By:
- Publication type:
- Article
On Hermite-Hadamard type inequalities via generalized fractional integrals.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 6, p. 1221, doi. 10.3906/mat-1507-79
- By:
- Publication type:
- Article
New inequalities for fractional integrals and their applications.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 3, p. 471, doi. 10.3906/mat-1411-61
- By:
- Publication type:
- Article
Exploring Hermite interpolation polynomials using recursion.
- Published in:
- Annales Mathematicae et Informaticae, 2015, v. 45, p. 151
- By:
- Publication type:
- Article
Truncated Hermite polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 7, p. 701, doi. 10.1080/10236198.2023.2248285
- By:
- Publication type:
- Article
Septic Hermite collocation method for the numerical solution of Benjamin–Bona–Mahony–Burgers equation.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 8, p. 1193, doi. 10.1080/10236198.2021.1972985
- By:
- Publication type:
- Article
Higher order recurrences and row sequences of Hermite-Padé approximation.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 11, p. 1830, doi. 10.1080/10236198.2018.1543416
- By:
- Publication type:
- Article
A characterization of some semi classical orthogonal polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 9, p. 1261, doi. 10.1080/10236198.2016.1191479
- By:
- Publication type:
- Article
Some characterizations of Dunkl-classical orthogonal polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 8, p. 1240, doi. 10.1080/10236198.2014.906590
- By:
- Publication type:
- Article
Structural theorems for Gelfand-Shilov spaces.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 223, doi. 10.1080/10652460802568127
- By:
- Publication type:
- Article
Explicit formulae for the coefficients of integrated expansions of Laguerre and Hermite polynomials and their integrals.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 7, p. 491, doi. 10.1080/10652460802030672
- By:
- Publication type:
- Article
On a Sturm Liouville periodic boundary values problem.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 5, p. 353, doi. 10.1080/10652460802522751
- By:
- Publication type:
- Article
On theorems of Beurling and Hardy for certain step two nilpotent groups.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 2, p. 127, doi. 10.1080/10652460802503595
- By:
- Publication type:
- Article
Approximation of analytic functions by Airy functions.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 12, p. 885, doi. 10.1080/10652460802321287
- By:
- Publication type:
- Article
Orthogonality of the generalized Hermitean Clifford-Hermite polynomials.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 10, p. 687, doi. 10.1080/10652460802166799
- By:
- Publication type:
- Article
On Crofton-Glaisher type relations and derivation of generating functions for Hermite polynomials including the multi-index case.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 1, p. 1, doi. 10.1080/10652460701358984
- By:
- Publication type:
- Article
Remarks on isometric mappings between the Hardy-Szego and Bergman-Selberg spaces: wavelet transforms and Laguerre functions.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 7, p. 463, doi. 10.1080/10652460801939576
- By:
- Publication type:
- Article
On the neutral Hermite product of the distributions x±n and δ(m)(x).
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 6, p. 387, doi. 10.1080/10652460701880094
- By:
- Publication type:
- Article
Properties of multiple Hermite and multiple Laguerre polynomials by the generating function.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 12, p. 855, doi. 10.1080/10652460701510725
- By:
- Publication type:
- Article
Kernel theorems for the spaces of tempered ultradistributions.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 10, p. 699, doi. 10.1080/10652460701445658
- By:
- Publication type:
- Article
Monomiality and multi-index multi-variable special polynomials.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 7, p. 449, doi. 10.1080/10652460701359008
- By:
- Publication type:
- Article
Symmetric semi-classical forms of class s ≤2 generalizing Hermite.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 6, p. 391, doi. 10.1080/10652460500441528
- By:
- Publication type:
- Article
Origin of certain generating relations of Hermite matrix functions from the view point of Lie algebra.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 10, p. 743, doi. 10.1080/10652460600725069
- By:
- Publication type:
- Article